Mathematical Research Letters

Volume 19 (2012)

Number 1

A remark on Weighted Bergman kernels on orbifolds

Pages: 143 – 148

DOI: http://dx.doi.org/10.4310/MRL.2012.v19.n1.a11

Authors

Xianzhe Dai (Department of Mathematics, UCSB, CA 93106, USA)

Kefeng Liu (Center of Mathematical Science, Zhejiang University and Department of Mathematics, University of California at Los Angeles, CA 90095-1555, USA)

Xiaonan Ma (Université Paris Diderot - Paris 7, UFR de Mathématiques, Case 7012, Site Chevaleret, 75205 Paris Cedex 13, France)

Abstract

In this note, we explain that Ross–Thomas' result \cite[Theorem1.7]{RT09a} on the weighted Bergman kernels on orbifolds can be directly deducedfrom our previous result \cite{DLM06}. This resultplays an important role in the companion paper \cite{RT09b} to provean orbifold version of Donaldson theorem.

Full Text (PDF format)